# SDR CALA9800196

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38003681
- Condition: Low Oil
- Location: Aft Fuselage
- Part time: 29,641 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING THE APU IN FLIGHT WITH THE AC CROSSTIE RELAY PLACARDED INOPERATIVE.  THE APU AUTO SHUTDOWN.  MAINTENANCE SERVICED THE APU WITH OIL, NO LEAKS WERE DETECTED.
